# SDR CALA2018032601009

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 92,644 hours, 12,371 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148W45061
- Condition: Cracked
- Location: Bs 2268-2293
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE BETWEEN BS 2268 AND 2293,  STRINGER FOUND CRACKED.   REPAIRED IAW SRM 53-80-05, REPAIR 1.
